# SDR 97UAL900221

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9027U
- Make and model: Boeing 737222
- Aircraft serial: 19065
- Engine: Pwa JT8D7B
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544961
- Condition: Failed
- Location: Nr 8 Spoiler
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT MSP, LOST THE A-HYDRAULIC SYSTEM.  AIRCRAFT WAS TOWED TO GATE.  REPLACED LEAKING NR 8 SPOILER ACTUATOR.  SERVICED HYDRAULIC SYSTEM.  OPS CHECK GOOD.
